MAUDE Adverse Event Report: CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM16
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user states he received a new hm16 box and "he prepped it per ifus and did not use it to cath himself with but wanted to see if this same defect was occurring in a different lot as well." he only tested 1 from this box.He said he felt the eyelets with his hand and noted that yes "it seemed somewhat affected" feeling roughness along eyelets but not as bad as others he felt in the past of the lot as previously reported.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Investigation findings: 1.Sample inspection: retained samples from the reported lot numbers (24b07901 & 23b14503) were visually and manually examined.No defects were found.2.Production analysis: a manufacturing issue was identified¿during production of lot 24b07901, a tool crack occurred, leading to a small number of defective products potentially entering normal production.This was not detected in the subsequent quality checks.3.Quality control review: training records confirmed personnel were properly trained, and inspection processes were in place.However, in-process inspections may have missed the defects.4.Corrective actions: steps were taken to prevent similar issues, including: ¿ retraining staff on inspection and handling of potential defects.¿ enhancing inspection methods, requiring personnel to use both visual and tactile checks.¿ implementing better tracking when abnormalities occur in production.Conclusion: the root cause was traced to the tool crack in lot 24b07901, which led to defective products being released.Quality control failed to detect these during inspection.The company has committed to improving inspection protocols and monitoring product quality more closely.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date, no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21365155
Report Number1049092-2025-00057
Device Sequence Number15566422
Product Code EZD
UDI-Device Identifier00815947020321
UDI-Public00815947020321
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM16
Device Lot Number23B14503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexMale